# SDR SWIA202161936

- Difficulty date: August 25, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FS 661+121 - 708 LBL 9 CORRODED     (C-CHECK RO 10/22/2021)    REMOVED AND REPLACED SEAT TRACK BETWEEN FS661+121-708 LBL 9 IAW CRJ900 AMM 53-00-49-000-801-A07 ANDCRJ-900 AMM 53-00-49-400-801 (CONFIG 07). SEE CONTINUATION FOR DEATILS.
